After all the Hoaxes
Fake news about the Covid-19 vaccine and immunization adverse effects hampers the vaccination program. The handling of vaccine adverse event is considered not transparent.
THE video clip rapidly went the rounds from WhatsApp groups in Dungek subdistrict, Sumenep, East Java, on Wednesday, September 22. The 10-second clip showed a man in the throes of a convulsion at the Dungek Community Health Center. The video’s narration described how the man suddenly had a seizure after getting a Covid-19 vaccination.
Despite the fact that the official at the health center explained the man had his spasms because he w...
Subscribe to read this entire article.
Unlimited access on Tempo website and mobile
Tempo Media App on Android and iPhone
Podcasts, video documentaries and newsletters
Archives of all news from Tempo Magazine since 1971 and Koran Tempo since the first edition in 2001